# SDR CALA2023011800150

- Difficulty date: January 17, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 69,912 hours, 26,445 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543150
- Part serial: 3965
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

F/O WINDOW CRACKED WINDOW CRACKED AT 17000 FT. WINDOW OVERHEAT AFTER CRACK HAPPENED REMOVED R/H  FO WINSHIELD PER AMM 56-11-11 PER PILOTS REPORT ADD EMP:0099243 00-0597-3-0956,QTY :1  29-5612-9-9006,QTY :1  00-0608-3-1165,QTY :1  00-0609-3-7614,QTY :1  00-0609-3-5474,QTY :1 99-5611-3-0026,QTY :1  00-0583-3-4882,QTY :1  29-5611-3-0002,QTY :1  99-5611-9-9001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1916798  SN OFF 3965 REMOVED AND REPLACED RIGHT #1 WINDOW REF AMM 56-11-11-400-801, COMPLETED WINDDOW OVER HEAT TEST REF AMM 30-42-31-400-801 AND WINDSHIED TEST REF AMM 30-42-31-400-801 ALL TEST PASSED. PARTS USED:  29-2525-3-0146,QTY :1  00-0593-3-9021,QTY :1 WINDSHIELD, B73  OFF 99-5611-9-9001 3965 ON 99-5611-9-9001 7194 INSTALLED #1 RIGHT WINDOW.
